# SDR FDEA202107161797

- Difficulty date: July 16, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757230
- Aircraft serial: 24738
- Aircraft time: 67,277 hours, 26,246 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N1603
- Condition: Delaminated
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W UPPER FIXED L/E I/B SKIN IS DELAMINATED IN TWO AREAS BEHIND #5 SLAT REPAIRED PER B757 SRM 57-41-01-2R-1 FIG 201 SHEET 6
